# SDR C2XA03BT100

- Difficulty date: October 22, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: N11119
- Make and model: Emb EMB-145XR
- Aircraft serial: 145677
- Aircraft time: 2,081 hours, 1,117 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

CREW REPORTED AFTER TAKEOFF THROUGH 5000 FEET, BAGGAGE FIRE WARNING CAME ON, BLEW BOTH BOTTLES, AND AIR RETURNED TO DAY.  MEL'D BAGGAGE COMPARTMENT AND CONTINUED FLIGHT TO EWR.  EWR MAINTENANCE INSPECTED BAGGAGE COMPARTMENT FOR EVIDENCE OF SMOKE OR FIRE.  NONE NOTED.  PERFORMED TEST OF BAGGAGE COMPARTMENT SMOKE DETECTION SYSTEM, CHECKED GOOD.  REMOVED AND REPLACED BOTH FIRE EXTINGUISHER BOTTLES (PART NUMBER: 33700027-1) IAW EMB145 MM 26-23-01.  CLEARED MEL AND RETURNED THE AIRCRAFT TO SERVICE.
